# SDR F3LA2012053000763

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 34,792 hours, 16,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 039816
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BATTERY 11WL FAILED TEST AT HEAVY SERVICES CHECK.  R & R BATTERY UNIT IAW 33-51-38-000-002A AND 33-51-38-400-002A, UNIT CHECK NORMAL.
